Advertisement

Mathematische Annalen

, Volume 167, Issue 2, pp 75–104 | Cite as

Beschränktheitseigenschaften von Lösungen nichtlinearer Wellengleichungen

  • Hans Günzler
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    Amerio, L.: Quasi-periodicita degli integrali ad energia limitata dell'equazione delle onde, con termine noto quasi-periodico. I, II, III. Rend. accad. naz. Lincei, Classe fis.-mat.28, 147–152, 322–327, 461–466 (1960).Google Scholar
  2. [2]
    Bochner, S.: Almost periodic solutions of the inhomogeneous wave equation. Proc. Nat. Acad. Sci. U.S.46, 1233–1236 (1960).Google Scholar
  3. [3]
    Bohr, H.: Ein Satz über analytische Fortsetzung fastperiodischer Funktionen. J. reine angew. Math.157, 61–65 (1926).Google Scholar
  4. [4]
    -- Fastperiodische Funktionen. Ergeb. Math.1, Nr. 5 (1932).Google Scholar
  5. [5]
    —— Kleinere Beiträge zur Theorie der fastperiodischen Funktionen, VIII: Über den Logarithmus einer positiven fastperiodischen Funktion. Math.-fys., Medd. Danske Vid. Sels.14, H. 7, 17–24 (1936); Collected Math. Works, II, C 40 (1952).Google Scholar
  6. [6]
    Bruijn, N. G. de: A difference property for Riemann integrable functions and for some similar classes of functions. Indagationes math.14, 145–151 (1952).Google Scholar
  7. [7]
    Caracosta, G., etR. Doss: Sur l'intégrale d'une fonction presque-périodique. Compt. rend. Acad. Sci. (Paris)246, 3207–3208 (1958).Google Scholar
  8. [8]
    Caroll, F. W.: Functions whose differences belong toL p(0, 1). Indagationes math.26, 250–255 (1964).Google Scholar
  9. [9]
    —— On bounded functions with almost-periodic differences. Proc. Am. Math. Soc.15, 241–242 (1964).Google Scholar
  10. [10]
    Ciesielski, Z., andW. Orlicz: Some remarks on the convergence of functionals on bases. Studia Math.16, 335–352 (1958).Google Scholar
  11. [11]
    Doss, R.: On bounded functions with almost-periodic differences. Proc. Am. Math. Soc.12, 488–489 (1961).Google Scholar
  12. [12]
    Günzler, H.: Eine Charakterisierung harmonischer Funktionen. Math. Ann.141, 68–86 (1960).Google Scholar
  13. [13]
    —— Eigenfunktion-Entwicklungen und allgemeine Fastperiodizität. Math. Ann.146, 146–179 (1962).Google Scholar
  14. [14]
    —— Hyperbolic differential-equations and almost-periodic functions. Rend. Seminar. Mat. e Fis. Milano34, 165–201 (1964).Google Scholar
  15. [15]
    —— Ein Identitätssatz für Lösungen quasilinearer hyperbolischer Differentialgleichungen. Math. Z.86, 337–360 (1964).Google Scholar
  16. [16]
    Halmos, P. R.: Measure Theory. New York: Van Nostrand Company 1958.Google Scholar
  17. [17]
    Hille, E., andR. S. Phillips: Functional Analysis and Semigroups. Am. Math. Soc. Coll. Publ. 31, 2. edition 1957.Google Scholar
  18. [18]
    Maak, W.: Fastperiodische Funktionen. Berlin-Göttingen-Heidelberg: Springer 1950.Google Scholar
  19. [19]
    —— Fastperiodische Funktionen auf Halbgruppen. Acta Math.87, 33–58 (1952).Google Scholar
  20. [20]
    Petersen, R.: Untersuchungen über eine analytische Funktion mit speziellen fastperiodischen Eigenschaften. Math.-fys. Medd., Danske Vid. Sels.12, H. 14, 1–30 (1934).Google Scholar
  21. [21]
    —— Über eine Klasse analytischer Funktionen von spezieller fastperiodischer Struktur. Acta Math.67, 81–122 (1936).Google Scholar
  22. [22]
    Prouse, G.: Analisi di alcuni classici problemi di propagazione. Rend. Seminar. Mat. Univ. Padova32, 338–373 (1962).Google Scholar
  23. [23]
    —— Sulle equazioni differenziali astratte quasi-periodiche secondo Stepanoff. Ricerche Mat.11, 254–270 (1962).Google Scholar
  24. [24]
    Rosenbaum, R. A.: Sub-additive functions. Duke Math. J.17, 227–247 (1950).Google Scholar
  25. [25]
    Sabbioni, C.: Sopra un esempio di funzione quasi-periodica. Boll. Un. mat. Ital., III. Ser.8, 301–303 (1953).Google Scholar
  26. [26]
    Vaghi, C.: SoluzioniC-quasi-periodiche dell'equazione non omogena delle onde. Richerche Mat.12, 195–215 (1963).Google Scholar
  27. [27]
    Zaidman, S.: Solutions presque-périodiques des équations hyperboliques. Ann. sci. école norm. super., III. Ser.79, 151–198 (1962).Google Scholar
  28. [28]
    -- Convexity properties for weak solutions of some differential equations in Hilbert-spaces. Erscheint demnächst.Google Scholar

Copyright information

© Springer-Verlag 1966

Authors and Affiliations

  • Hans Günzler
    • 1
  1. 1.Mathematisches Institut der Universität34 Göttingen

Personalised recommendations